# SDR SWAA071148

- Difficulty date: February 26, 2007
- Submitted: March 2, 2007
- Operation: Air carrier
- Aircraft: N399WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27693
- Aircraft time: 40,963 hours, 34,661 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 65C26839
- Condition: Ruptured
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DECLARED EMERGENCY, LOSS OF HYDRAULIC B-SYSTEM ON APPROACH.  REMOVED AND REPLACED B-SYSTEM MODULE LINE PER MM.
